MathSciNet Relay Station
MathSciNet bibliographic data
MR1724782 90C51 (65F10)
Wright, Stephen J. Modified Cholesky factorizations in interior-point algorithms for linear programming. Dedicated to John E. Dennis, Jr., on his 60th birthday. SIAM J. Optim. 9 (1999), no. 4, 1159–1191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement